Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 160, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 17, 2015, 12:12 AM CDT for 8 counties in Oklahoma; Benton County, Washington County, Arkansas. It was in force for 63 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2015, 12:12 AM CDT (05:12 UTC)
- Expired
- May 17, 2015, 1:15 AM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Benton County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Sequoyah County, OK, Wagoner County, OK
The radar
The Western Arkansas radar (KSRX), 69 km from the middle of the area, began a volume at 04:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 12:50 AM CDT | TSTM WND GST 65 | 5 N Tahlequah, OK | REPORT VIA TWITTER |
| May 17, 1:00 AM CDT | TSTM WND DMG | 4 Wnw Gravette, AR | TREE FELL ON A HOUSE NEAR BEATY AND LEONARD RANCH ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 8:42 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1056 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 11.8
The text
As transmitted, in the capitals the NWS used until 2016.
914
WUUS54 KTSA 170512
SVRTSA
ARC007-143-OKC001-021-041-091-097-101-135-145-170615-
/O.NEW.KTSA.SV.W.0160.150517T0512Z-150517T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1212 AM CDT SUN MAY 17 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN BENTON COUNTY IN NORTHWEST ARKANSAS...
WESTERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
ADAIR COUNTY IN NORTHEAST OKLAHOMA...
CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHERN DELAWARE COUNTY IN NORTHEAST OKLAHOMA...
EASTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
SOUTHERN MAYES COUNTY IN NORTHEAST OKLAHOMA...
EASTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
WESTERN SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 115 AM CDT
* AT 1210 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PEGGS TO FORT GIBSON TO EUFAULA...AND MOVING
NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...WARNER...BRAGGS...ROSE...
PUMPKIN CENTER...LEACH...GREENLEAF STATE PARK...TAHLEQUAH...TWIN
OAKS...BRIARTOWN...PORUM...OAKS...SCRAPER...KANSAS...GORE...
ELDON...WEBBERS FALLS...LAKE TENKILLER STATE PARK...CHEROKEE
LANDING STATE PARK...JAY...PROCTOR...LAKE EUCHA STATE PARK...
COOKSON...COLCORD...NATURAL FALLS STATE PARK...BOX...CHRISTIE...
MAYSVILLE...CHEROKEE CITY...VIAN...WATTS...WEST SILOAM SPRINGS...
SILOAM SPRINGS...BALLARD...WESTVILLE...MC KEY...LAKE FRANCIS...
MARIETTA...BARON...GENTRY...BUNCH...DECATUR...MARBLE CITY...
GRAVETTE...SULPHUR SPRINGS...FAIRMOUNT...CINCINNATI...GALLITIN...
ADAIR STATE PARK...SPRINGTOWN...SUMMERS...SALLISAW...BRUSHY LAKE
STATE PARK...STILWELL...WEDINGTON...HIWASSE...HIGHFILL...VAUGHN...
RHEA...BRUSHY...NORTHWEST ARKANSAS REGIONAL AIRPORT...CENTERTON...
SAVOY...MILLER...LINCOLN...HEALING SPRINGS...ROCKY COMFORT...
HARMON...BELLA VISTA...WHEELER...VINEY GROVE...CAVE SPRINGS...
CANEHILL...MORROW...TONTITOWN...CLYDE...BENTONVILLE...PRAIRIE GROVE
BATTLEFIELD STATE PARK...ELM SPRINGS...PRAIRIE GROVE...OAK GROVE
AND FARMINGTON.
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 267 AND
309.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 9412 3611 9418 3546 9471 3540 9495
3546 9505 3539 9511 3537 9516 3535 9515
3534 9518 3531 9517 3527 9523 3533 9540
3526 9558 3570 9535 3617 9525 3652 9462
TIME...MOT...LOC 0511Z 246DEG 43KT 3614 9512 3576 9521
3528 9554
HAIL...0.75IN
WIND...70MPH
$$3 follow-up statements
844
WWUS54 KTSA 170538
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1238 AM CDT SUN MAY 17 2015
OKC145-170548-
/O.CAN.KTSA.SV.W.0160.000000T0000Z-150517T0615Z/
WAGONER OK-
1238 AM CDT SUN MAY 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAGONER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3650 9412 3611 9418 3546 9471 3540 9495
3546 9505 3527 9523 3533 9540 3526 9558
3582 9530 3585 9523 3590 9527 3623 9512
3652 9462
TIME...MOT...LOC 0538Z 246DEG 43KT 3643 9474 3587 9490
3534 9539
$$
ARC007-143-OKC001-021-041-091-097-101-135-170615-
/O.CON.KTSA.SV.W.0160.000000T0000Z-150517T0615Z/
BENTON AR-WASHINGTON AR-CHEROKEE OK-DELAWARE OK-MCINTOSH OK-MAYES OK-
MUSKOGEE OK-SEQUOYAH OK-ADAIR OK-
1238 AM CDT SUN MAY 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WASHINGTON AND WESTERN BENTON COUNTIES IN NORTHWEST ARKANSAS...AND
WESTERN SEQUOYAH...EASTERN MUSKOGEE AND CHEROKEE COUNTIES IN EAST
CENTRAL OKLAHOMA...AND ADAIR...SOUTHEASTERN MAYES AND SOUTHERN
DELAWARE COUNTIES IN NORTHEAST OKLAHOMA...AND EASTERN MCINTOSH COUNTY
IN SOUTHEAST OKLAHOMA UNTIL 115 AM CDT...
AT 1237 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM JAY TO TAHLEQUAH TO 8 MILES NORTH OF ENTERPRISE...AND
MOVING NORTHEAST AT 50 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...KANSAS...LAKE EUCHA STATE
PARK...ELDON...PROCTOR...BRIARTOWN...PORUM...COLCORD...CHEROKEE
LANDING STATE PARK...NATURAL FALLS STATE PARK...WEBBERS FALLS...
LAKE TENKILLER STATE PARK...GORE...MAYSVILLE...COOKSON...
CHRISTIE...CHEROKEE CITY...WEST SILOAM SPRINGS...BALLARD...SULPHUR
SPRINGS...WATTS...SILOAM SPRINGS...BOX...GRAVETTE...LAKE FRANCIS...
WESTVILLE...BARON...GENTRY...DECATUR...CINCINNATI...FAIRMOUNT...
SPRINGTOWN...MARIETTA...GALLITIN...VIAN...HIWASSE...SUMMERS...
BUNCH...HIGHFILL...WEDINGTON...ADAIR STATE PARK...STILWELL...
NORTHWEST ARKANSAS REGIONAL AIRPORT...PRAIRIE GROVE BATTLEFIELD
STATE PARK...BRUSHY LAKE STATE PARK...OAK GROVE...ELM SPRINGS...
TONTITOWN...WHEELER...SAVOY...VINEY GROVE...RHEA...CANEHILL...
CLYDE...MORROW...FARMINGTON...PRAIRIE GROVE...LINCOLN...BELLA
VISTA...CENTERTON...VAUGHN...CAVE SPRINGS...HEALING SPRINGS...
BENTONVILLE...HARMON...WALNUT GROVE...MILLER...ROCKY COMFORT...
MARBLE CITY...BRUSHY...MC KEY AND SALLISAW
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 267 AND
309.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 9412 3611 9418 3546 9471 3540 9495
3546 9505 3527 9523 3533 9540 3526 9558
3582 9530 3585 9523 3590 9527 3623 9512
3652 9462
TIME...MOT...LOC 0538Z 246DEG 43KT 3643 9474 3587 9490
3534 9539
HAIL...0.75IN
WIND...70MPH
$$355
WWUS54 KTSA 170555
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1255 AM CDT SUN MAY 17 2015
OKC097-170605-
/O.CAN.KTSA.SV.W.0160.000000T0000Z-150517T0615Z/
MAYES OK-
1255 AM CDT SUN MAY 17 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MAYES COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3650 9412 3611 9418 3546 9471 3540 9495
3546 9505 3527 9523 3533 9540 3526 9558
3602 9492 3641 9481 3652 9462
TIME...MOT...LOC 0555Z 246DEG 43KT 3651 9451 3595 9467
3537 9526
$$
ARC007-143-OKC001-021-041-091-101-135-170615-
/O.CON.KTSA.SV.W.0160.000000T0000Z-150517T0615Z/
BENTON AR-WASHINGTON AR-CHEROKEE OK-DELAWARE OK-MCINTOSH OK-
MUSKOGEE OK-SEQUOYAH OK-ADAIR OK-
1255 AM CDT SUN MAY 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WASHINGTON AND WESTERN BENTON COUNTIES IN NORTHWEST ARKANSAS...AND
WESTERN SEQUOYAH...SOUTHEASTERN MUSKOGEE AND SOUTHEASTERN CHEROKEE
COUNTIES IN EAST CENTRAL OKLAHOMA...AND ADAIR AND SOUTHEASTERN
DELAWARE COUNTIES IN NORTHEAST OKLAHOMA...AND EAST CENTRAL MCINTOSH
COUNTY IN SOUTHEAST OKLAHOMA UNTIL 115 AM CDT...
AT 1253 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NOEL TO CHRISTIE TO PORUM...AND MOVING NORTHEAST AT 50
MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...WATTS...SILOAM SPRINGS...
BALLARD...SULPHUR SPRINGS...GENTRY...GRAVETTE...LAKE FRANCIS...
DECATUR...BOX...WESTVILLE...BARON...CINCINNATI...FAIRMOUNT...
SPRINGTOWN...GALLITIN...MARIETTA...HIWASSE...WEDINGTON...SUMMERS...
HIGHFILL...VIAN...ADAIR STATE PARK...VAUGHN...NORTHWEST ARKANSAS
REGIONAL AIRPORT...PRAIRIE GROVE BATTLEFIELD STATE PARK...BRUSHY
LAKE STATE PARK...OAK GROVE...ELM SPRINGS...TONTITOWN...WHEELER...
SAVOY...VINEY GROVE...RHEA...CANEHILL...CLYDE...MORROW...
FARMINGTON...PRAIRIE GROVE...LINCOLN...BELLA VISTA...CENTERTON...
CAVE SPRINGS...HEALING SPRINGS...BENTONVILLE...HARMON...MILLER...
ROCKY COMFORT...MARBLE CITY...BRUSHY...MC KEY...SALLISAW...BUNCH
AND STILWELL
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 271 AND
309.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 9412 3611 9418 3546 9471 3540 9495
3546 9505 3527 9523 3533 9540 3526 9558
3602 9492 3641 9481 3652 9462
TIME...MOT...LOC 0555Z 246DEG 43KT 3651 9451 3595 9467
3537 9526
HAIL...0.75IN
WIND...70MPH
$$178
WWUS54 KTSA 170610
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
110 AM CDT SUN MAY 17 2015
ARC007-143-OKC001-021-041-091-101-135-170615-
/O.CON.KTSA.SV.W.0160.000000T0000Z-150517T0615Z/
BENTON AR-WASHINGTON AR-CHEROKEE OK-DELAWARE OK-MCINTOSH OK-
MUSKOGEE OK-SEQUOYAH OK-ADAIR OK-
110 AM CDT SUN MAY 17 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
WASHINGTON AND WESTERN BENTON COUNTIES IN NORTHWEST ARKANSAS...AND
WESTERN SEQUOYAH...SOUTHEASTERN MUSKOGEE AND SOUTHEASTERN CHEROKEE
COUNTIES IN EAST CENTRAL OKLAHOMA...AND ADAIR AND SOUTHEASTERN
DELAWARE COUNTIES IN NORTHEAST OKLAHOMA...AND EAST CENTRAL MCINTOSH
COUNTY IN SOUTHEAST OKLAHOMA UNTIL 115 AM CDT...
AT 108 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF HIWASSE TO WESTVILLE TO 7 MILES
WEST OF TAMAHA...AND MOVING NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...MARIETTA...VIAN...HIGHFILL...
MILLER...NORTHWEST ARKANSAS REGIONAL AIRPORT...PRAIRIE GROVE
BATTLEFIELD STATE PARK...ADAIR STATE PARK...BRUSHY LAKE STATE
PARK...OAK GROVE...ELM SPRINGS...TONTITOWN...WHEELER...SAVOY...
WEDINGTON...VINEY GROVE...RHEA...SUMMERS...CANEHILL...CLYDE...
MORROW...FARMINGTON...PRAIRIE GROVE...LINCOLN...BELLA VISTA...
CENTERTON...VAUGHN...CAVE SPRINGS...HEALING SPRINGS...
BENTONVILLE...HARMON...WALNUT GROVE...ROCKY COMFORT...MARBLE
CITY...BRUSHY...MC KEY...SALLISAW...BUNCH AND STILWELL
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 281 AND
309.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3611 9418 3546 9471 3540 9493 3546 9505
3527 9523 3533 9541 3527 9557 3555 9513
3593 9477 3650 9454 3650 9413
TIME...MOT...LOC 0610Z 246DEG 43KT 3652 9426 3602 9451
3540 9508
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 9:15 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 16, 9:15 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
915 PM CDT SAT MAY 16 2015
.DISCUSSION...
SEVERE WEATHER THREAT...INCLUDING TORNADOES...ABOUT TO RAMP UP
ACROSS EASTERN OK AND WILL CONTINUE THROUGH MUCH OF THE NIGHT AS
STORMS MOVE EAST INTO WESTERN ARKANSAS. EARLIER SUPERCELL STORMS
OVER WESTERN OK EVOLVING INTO A LARGE QLCS. ADDITIONAL DISCRETE
CELLS HAVE FORMED AHEAD OF THIS LINE ON THE EDGE OF THE CAP AND
THESE STORMS HAVE BECOME SUPERCELLULAR IN A FAVORABLY SHEARED
ENVIRONMENT. TORNADO WATCH CONTINUES FOR MUCH OF EASTERN OK UNTIL
3 AM AND SEE LITTLE REASON WHY SEVERE THREAT WILL DIMINISH MUCH
THROUGH THE NIGHT...GOING TO BE A LONG ONE.
&&
.PREV DISCUSSION... /ISSUED 646 PM CDT SAT MAY 16 2015/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
STRONG TO SEVERE CONVECTIVE LINE EXPECTED TO AFFECT EASTERN
OKLAHOMA TAF SITES BY LATE EVENING...PUSHING INTO NW ARKANSAS
AFTER MIDNIGHT. LIFR CONDITIONS WILL BE POSSIBLE IN THE STRONGER
STORMS WITH GUSTY WINDS/LOW VISIBILITIES/HEAVY RAIN. LOWER CLOUDS
WILL LIKELY LINGER ACROSS NORTHWEST ARKANSAS INTO SUNDAY MORNING.
PREV DISCUSSION... /ISSUED 341 PM CDT SAT MAY 16 2015/
DISCUSSION...
BROADLY ADVERTISED SEVERE WEATHER EVENT AND HEAVY RAIN
EVENT EVOLVING OVER WESTERN OKLAHOMA & TEXAS PANHANDLE
THIS AFTERNOON. SEVERE THUNDER AND HEAVY RAIN EXPECTED
DURING EVENING HOURS..INTO THE OVERNIGHT HOURS EASTERN
OKLAHOMA / NORTHWEST ARKANSAS. FOR DETAILS SEE LATEST
HWO AND NWS TULSA DECISION SUPPORT WEB PAGE.
ENTIRE CWA WITH FLOOD WATCH TONIGHT EXCEPT PAWNEE OSAGE
COUNTIES WHERE PAST WEEKS RAINFALL LESS THAN MOST AREAS
AND 6 HOUR FFG 3+ INCHES.
BOUNDARY LIKELY TO RESIDE NEAR RED RIVER SUNDAY THROUGH
SUNDAY NIGHT AND MONDAY. THIS KEEPS HIGHER THREAT RAIN
FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS DURING
THAT TIME PERIOD. NOT A GOOD THING GIVEN RECENT FLOODS.
SEEMINGLY ENDLESS SPLIT FLOW PATTERN WITH WESTERN CANADA
RIDGE HOLDING SWAY..WHILE REVOLVING UPPER LOWS DROP INTO
SOUTHWEST U.S. THIS KEEPS SOUTHERN PLAINS IN ABNORMALLY
MOIST / WET PATTERN...FOR ANOTHER WEEK...TEN DAYS...MORE?
GW
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 70 86 68 85 / 90 10 20 20
FSM 70 85 68 82 / 90 50 70 50
MLC 71 82 68 83 / 90 30 60 30
BVO 67 85 61 83 / 90 10 10 20
FYV 67 81 65 80 / 90 40 50 40
BYV 67 81 65 80 / 90 40 50 40
MKO 68 83 66 83 / 90 20 40 30
MIO 70 84 66 82 / 90 20 20 20
F10 68 83 66 83 / 90 10 40 20
HHW 69 82 68 82 / 80 60 70 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...14Hazardous weather outlook, May 16, 9:28 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 928 PM CDT SAT MAY 16 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-171015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 928 PM CDT SAT MAY 16 2015 ...SEVERE WEATHER AND FLASH FLOOD THREAT CONTINUES MUCH OF TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA...LIMITED THREAT OVERNIGHT WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. AREA AT GREATEST RISK...EASTERN OKLAHOMA. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. HEAVY RAIN. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING EASTERN OKLAHOMA...AFTER MIDNIGHT WESTERN ARKANSAS. DISCUSSION... SEVERE THUNDERSTORMS ARE MOVING INTO EASTERN OKLAHOMA THIS EVENING AND WILL EVENTUALLY MOVE INTO WESTERN ARKANSAS BY MIDNIGHT. TORNADOES...LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS ARE ALL POSSIBLE THROUGH MUCH OF TONIGHT. DISCRETE CELLS HAVE FORMED THIS EVENING AHEAD OF A LARGE LINE OF THUNDERSTORMS MOVING THROUGH CENTRAL OKLAHOMA. THESE STORMS WILL BE CAPABLE OF ALL MODES OF SEVERE WEATHER THIS EVENING AS THEY MOVE TO THE NORTHEAST. THE LARGE COMPLEX OF STORMS OVER CENTRAL OKLAHOMA WILL ALSO CONTINUE TO MOVE EAST WITH LARGE HAIL...DAMAGING WINDS AND ISOLATED SQUALL LINE TORNADOES. THE GREATEST RISK WILL REMAIN OVER EASTERN OKLAHOMA...WITH RELATIVELY LOWER RISK DURING THE OVERNIGHT OVER INTO WESTERN ARKANSAS. LOCALLY HEAVY RAINFALL IS ALSO LIKELY WITH THE BANDS OF STORMS... AND WILL FALL OVER AREAS THAT HAVE BEEN HIT RECENTLY BY HEAVY RAINS AND FLOODING. THEREFORE...A FLASH FLOOD RISK EXISTS FOR ALL OF EASTERN OKLAHOMA AND WESTERN ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. EVENT COORDINATORS SHOULD KEEP A CLOSE EYE ON FORECASTS THROUGH THE EVENING AND OVERNIGHT GIVEN THE POTENTIAL WEATHER IMPACTS ON THE MANY OUTDOOR WEEKEND FESTIVITIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. MONDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THE CHANCE FOR SEVERE STORMS SHIFTS DOWN INTO SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS ON SUNDAY ALONG A STALLING PACIFIC FRONT. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY THREATS. THE FLASH FLOOD THREAT WILL CONTINUE TO GRADUALLY INCREASE HOWEVER...AS ANOTHER ROUND OF HEAVY RAIN PRODUCING STORMS DEVELOPS OVER THE SAME REGION AFFECTED BY TONIGHT'S STORMS...AND IS THE SAME AREA THAT SAW HEAVY RAINS OVER THE PAST WEEK OR SO. SEVERE POTENTIAL DROPS OFF NEXT WEEK...HOWEVER FLOODING WILL CONTINUE TO BE A THREAT. MORE ROUNDS OF THUNDERSTORMS ARE EXPECTED...AND THIS IS GOING TO CREATE ISSUES IN SOME SPOTS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 16, 11:08 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1108 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST 3 SW LIBERTY 35.83N 96.02W
05/16/2015 M58 MPH OKMULGEE OK TRAINED SPOTTER
&&
KAHLocal storm report, May 16, 11:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1138 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TORNADO BROKEN ARROW 36.05N 95.79W
05/16/2015 TULSA OK TRAINED SPOTTER
REPORTED NEAR KENOSHA AND THE CREEK TURNPIKE.
&&
KAHLocal storm report, May 16, 11:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1143 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM TSTM WND GST TULSA 36.13N 95.92W
05/16/2015 M63 MPH TULSA OK ASOS
MEASURED AT TULSA INTERNATIONAL AIRPORT
&&
KAHLocal storm report, May 16, 11:47 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM TSTM WND GST OWASSO 36.27N 95.85W
05/16/2015 E65 MPH TULSA OK TRAINED SPOTTER
REPORTED NEAR 106TH STREET NORTH AND HIGHWAY 169.
&&
KAHLocal storm report, May 16, 11:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1149 PM CDT SAT MAY 16 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM TSTM WND GST 2 E INOLA 36.15N 95.47W
05/16/2015 M75 MPH ROGERS OK TRAINED SPOTTER
MEASURED ON HIGHWAY 412.
&&
KAHLocal storm report, May 17, 12:08 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1208 AM CDT SUN MAY 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM TSTM WND DMG 4 NW INOLA 36.19N 95.56W
05/16/2015 ROGERS OK BROADCAST MEDIA
DAMAGE TO HOMES NEAR THE KINX RADAR SITE FROM POSSIBLE
TORNADO.
&&
KAHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:55 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 2 hr |
| May 16, 9:08 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 16, 9:16 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 44 min |
| May 16, 9:32 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 43 min |
| May 16, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 39 min |
| May 16, 9:38 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee | 2 hr |
| May 16, 9:49 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 56 min |
| May 16, 9:54 PM CDT | Tornado Warning | TSA | Okfuskee | 36 min |
| May 16, 9:59 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Washington | 46 min |
| May 16, 10:02 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Tulsa, Washington | 43 min |
| May 16, 10:04 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 26 min |
| May 16, 10:04 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| May 16, 10:15 PM CDT | Areal Flood Advisory | TSA | Creek, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 2 hr |
| May 16, 10:22 PM CDT | Tornado Warning | TSA | Osage, Washington | 23 min |
| May 16, 10:29 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 46 min |
| May 16, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 40 min |
| May 16, 10:41 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 94 min |
| May 16, 10:43 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 47 min |
| May 16, 10:44 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 46 min |
| May 16, 11:01 PM CDT | Areal Flood Advisory | TSA | Craig, Mayes, Nowata, Rogers, Tulsa | 119 min |
| May 16, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 44 min |
| May 16, 11:09 PM CDT | Areal Flood Advisory | TSA | Creek, McIntosh, Mayes, Muskogee, Okfuskee, Okmulgee and 3 more | 2 hr |
| May 16, 11:12 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 48 min |
| May 16, 11:19 PM CDT | Tornado Warning | TSA | Tulsa, Wagoner | 26 min |
| May 16, 11:29 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa, Wagoner | 61 min |
| May 16, 11:35 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 25 min |
| May 16, 11:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 51 min |
| May 16, 11:47 PM CDT | Tornado Warning | TSA | Mayes, Rogers | 28 min |
| May 16, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 65 min |
| May 17, 12:05 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 55 min |
| May 17, 12:09 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 66 min |
| May 17, 12:16 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes, Ottawa | 29 min |
| May 17, 12:19 AM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Craig, Delaware, Haskell, McIntosh and 5 more | 116 min |
| May 17, 12:34 AM CDT | Tornado Warning | TSA | Delaware, Ottawa | 31 min |
| May 17, 12:49 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Pittsburg | 116 min |
| May 17, 12:56 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 4 more | 6 hr |
| May 17, 12:59 AM CDT | Areal Flood Advisory | TSA | Adair, Delaware | 2 hr |
| May 17, 1:13 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah | 62 min |
| May 17, 1:14 AM CDT | Special Weather Statement | TSA | Latimer | 61 min |
| May 17, 1:37 AM CDT | Flash Flood Warning | TSA | Adair | 6 hr |
| May 17, 2:02 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 58 min |
| May 17, 2:24 AM CDT | Special Weather Statement | TSA | Latimer | 66 min |
| May 17, 2:48 AM CDT | Areal Flood Advisory | TSA | Choctaw, Pushmataha | 117 min |
| May 17, 3:00 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 45 min |
| May 17, 3:01 AM CDT | Special Weather Statement | TSA | McCurtain | 59 min |
| May 17, 6:36 AM CDT | Areal Flood Warning | TSA | Adair, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 2 more | 8 hr |
| May 17, 9:00 AM CDT | River Flood Advisory | TSA | Cherokee | 55 hr |
| May 17, 9:11 AM CDT | River Flood Warning | TSA | Okmulgee | 71 hr |
| May 17, 9:11 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 17, 2:15 AM CDT | Special Weather Statement | TSA | Carroll, Crawford, Madison | 75 min |
| May 17, 2:37 AM CDT | Flash Flood Warning | TSA | Crawford, Franklin, Sebastian | 6 hr |
| May 17, 3:33 AM CDT | Special Weather Statement | TSA | Crawford, Franklin, Madison, Sebastian | 27 min |
| May 17, 4:10 AM CDT | Special Weather Statement | TSA | Franklin | 35 min |
| May 17, 3:12 PM CDT | River Flood Warning | TSA | Crawford, Sebastian | 18 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Severe Thunderstorm Warnings in Arkansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.